# SDR SWAA2024052173895

- Difficulty date: April 12, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR AFT CORNER SCUFF PLATE CRACKED<[01] EDITED LOT NUMBER OF FILLER ROD IN STEP 2 TO READ CORRECTLY;[02] CARD IS COMPLETED;[03] CUSTOMER CARD COMPLETE  VERIFIED MEASUREMENT TABLE.
